Surfaces with inflection points in Euclidean 4-space

Access this Article

Author(s)

Abstract

For a surface in the Euclidean 4-space, we prove a reduction theorem for the codimension of a surface all whose points are inflection points.

Journal

  • Kodai Mathematical Journal

    Kodai Mathematical Journal 37(1), 174-186, 2014

    Department of Mathematics, Tokyo Institute of Technology

Codes

  • NII Article ID (NAID)
    130004496205
  • Text Lang
    ENG
  • ISSN
    0386-5991
  • Data Source
    J-STAGE 
Page Top